AN EMBEDDING THEOREM FOR A CLASS OF CONVEX SETS IN NONARCHIMEDEAN NORMED SPACES

Authors

  • M. Aghajani Department of Mathematics, K. N. Toosi University of Technology,P.O. Box 16315-1618, Tehran, Iran
  • K. Nourouzi Department of Mathematics, K. N. Toosi University of Technology,P.O. Box 16315-1618, Tehran, Iran

Abstract

In this article we show that the class of all compact convex sets of a real nonarchimedean normed space can be embedded in a real nonarchimedean normed space.

Downloads

Published

2013-08-12

How to Cite

Aghajani, M., & Nourouzi, K. (2013). AN EMBEDDING THEOREM FOR A CLASS OF CONVEX SETS IN NONARCHIMEDEAN NORMED SPACES. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 4(2), 127-130. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/233

Issue

Section

Research Article